MATHEMATICA BOHEMICA, Vol. 132, No. 3, pp. 225-236 (2007)

Weak Boolean products of bounded dually residuated $l$-monoids

J. K\"{u}hr, J. Rachunek

{\it Jan K\"{u}hr}, Jiri Rachunek, Department of Algebra and Geometry, Faculty of Science, Palacky University Olomouc, Tomkova 40, 779 00 Olomouc, Czech Republic, e-mail:,

Abstract: In the paper we deal with weak Boolean products of bounded dually residuated $\ell$-monoids (DRl-monoids). Since bounded DRl-monoids are a generalization of pseudo MV-algebras and pseudo BL-algebras, the results can be immediately applied to these algebras. 1@filename: mb132_3_1

Keywords: bounded DRl-monoid, weak Boolean product, prime spectrum

Classification (MSC2000): 06F05, 06D35, 03G25

Full text of the article:

[Next Article] [Contents of this Number] [Journals Homepage]
© 2007–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition